im 20 years old and during my period i use pads only and when i do i start itching really bad.Well when i started itching this time it was worse than usual.I started scratching and it made me really red and some of my skin started coming off.It kind of burned to walk.I figured maybe i had a yeast infection so i used some over the counter medicine and the itching is pretty much gone and so is the redness but i still have very dry skin and you can see some of it peeling off.Can you tell me what might be causing this?.I also have a yellowish odorless discharge but not all the time.
Yellowish discharge suggests infection; chlamydia, gonorrhea, and trichomonas all would be good bets, but of course the likelihood depends on whether you are at risk for STD. Itching like you describe sounds like a good bet for a yeast infection.
Bottom line: Stop relying on nonprofessional advice from online sources. See a health care provider.
Do both! See a DR and change your pads. Try using Natracare. They are made without bleach. Most pads and tampons are full of toxins and this can cause reactions, particularly if you have sensitive skin. It does sound like there may be something more serious going on though, so you definitely need to get a DRs opinion.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.